# SDR HALA2010101400466

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,057 hours, 5,821 cycles
- Engine: Pwa PW4060
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ALTIMETER SHOWED FLAG IN CRUISE FLT AT FL 360 SELECTED ALT AIR DATA FLAG WENT AWAY- RESELECTED NORMAL ON F/O AIR DATA SWITCH - NO FLAGS - F/O ALTIMETER OPS NORMAL FOR REST OF FLT.  CLEANED CONNECTOR PLUG ON F/O ALTIMETER - REMOVED AND REINSTALLED F/O'S ALTIMETER IAW AMM 34-13-01 AND PERFORMED ALTIMETER TEST 34-13-01-864-020 ALL CHECKED GOOD -OK TO CONTINUE SERVICE.
